Product Description: Ketoprofen 2.5pct. Non-steroidal anti-inflammatory drug. For external use only.
Details: Fastum Gel Dispenser contains Ketoprofen which has anti-inflammatory, analgesic and antipyretic properties. It is used topically to relief pain, tenderness, swelling and stiffness , like in osteoarthritis, rheumatoid arthritis, dysmenorrhea,ankylosing spondylitis, pain and inflammation following orthopaedic surgery.
Benefits: Relieves the pain of soft tissue injuries and acute strains and sprains. Relieves the inflammation.
Instructions for use: See the enclosed package insert.
Dosage Form: Gel
Contains: Ketoprofen 2.5%
Pack Contains: 50 g
Therapeutic Use: Pain Relief (Click to See Similar Products)